# SDR 9520939152

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Ws 111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL MAINTENANCE VISIT, FOUND CORROSION ON THE LEFT WING STATION 69 RIB TO STRINGER LOWER ATTACH CLIPS BETWEEN STRINGERS 15-17 AND A CRACK IN THE LEFT WING STATION 111 LOWER ATTACH CLIP BETWEEN THE AFT SPAR AND STRINGER 11.  REPLACED CLIPS PER EA 91-102349.
